# SDR BTA2004F00001

- Difficulty date: March 28, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N800TG
- Make and model: Hwksly BH125400A
- Aircraft serial: NA780
- Engine: Rroyce VIPER522
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Valve
- Condition: Incorrect
- Location: Demister
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REJECTED TAKEOFF, UNUSUAL BLEED AIR NOISE IN COCKPIT WHEN THROTTLES WERE ADVANCED FOR TAKE-OFF.  TAKE-OFF ABORTED BEFORE 60 KNOTS, DISCOVERED COCKPIT WINDOW DEMISTER CONTROL VALVE IN FULL OPEN POSITION, REPOSITIONED CONTROL HANDLE TO NORMAL POSITION.  SUBSEQUENT TAKEOFF, NO FURTHER PROBLEM.  (NO DEFECT, VALVE IN WRONG POSITION FOR TAKE-OFF.  PRECAUTIONARY REJECTED TAKEOFF BECAUSE OF UNUSUAL BLEED AIR NOISE)
